# SDR CALA2024052001538

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T1223V27
- Condition: Corroded
- Location: Bs 1562 S38r&L
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2638 SHEAR TIE T-FITTING AT STA 1562 BTWN STRINGER 38R AND 38L IS COR RODED .REMOVED & REPLACED SHEAR TIE T-FITTING AT STA 1562 BTWN STR 38R AND 38L IAW B767 SRM 51-40-02 PARA 9. SEE NONROUTINE 170098-0100 -0084 FOR DETAILS
